# SDR UIEA2025051400610

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - LH HORIZONTAL STABILIZER TIP FAIRING T/E WEDGE U CHANNEL CRACK.( EMP - LH HORIZONTAL STABILIZER TIP FAIRING T/E UPPER CLOSURE RIB REPLACED IAW RI-55-10-17553 REV A. NO FURTHER DEFECTS NOTED. )
